Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What medicine to take to stop heavy bleeding due to taking primolut to delay periods ?

i took three tablets of primolut to delay my periods on 18th and 19th but while taking them i was having mild bleeding . so i stopped them on 19th and i had periods but now those periods are continuing into the 4th day and the flow is heavy.i have to attend my brothers marriage tomorrow. is trenaxa the option and what is the dosage and after stopping it will i have ebound bleeding again.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
HIV AIDS Specialist 's  Response
DEAR DR PARUL

YOU HAVE TAKEN HIGH DOSE OF PRIMOLUT N WHICH IS A PROGETERONE HORMONE AND THIS IS WITHDRAWL BLEEDING,TRENEXA MAY NOT HEP YOU BEAR FOR 1-2 DAY IT WILL STOP OR YOU MAY USE GYNAE CVP TABLET 1 TAB TDS OR YOU HAVE TO USE TESTOSTERONE TO GET IT STOPPED.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor